# SDR QXEA2016062800435

- Difficulty date: June 11, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Plate
- Part number: 85335262102
- Condition: Corroded
- Location: Tcas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA ADAPTER PLATE CORRODED, MARKED.  REMOVED LOWER TCAS ANTENNA, BOTTOM PLATFORM, PN 85335262-105, REF SRM 51-42-05-02-01.  INSTALLED LOWER TCAS ANTENNA BOTTOM PLATFORM, PN 85335262-105, REF SRM 51-42-05-02-01 AND DWG 85310015, REV J, DATED JULY 2ND, 2015.  REMOVED MOISTURE DAM, PN 85334915-001, REF SRM 51-42-05-02-01.  INSTALLED MOISTURE DAM, PN 85334915-001, REF SRM 51-42-05-02-01 AND DWG 85310015, REV J, DATED JULY 2ND, 2015.  NO PITTING IS ALLOWED IAW SRM 51-21-00 AND NO REPAIRS ALLOWED IAW SRM 53-10-31.  BOTTOM PLATFORM, PN 85335262-105 IS OUT OF LIMITS, REPLACE.  COMPLIED WITH FORM M-184.  LOCATED AND DRILLED BOTTOM PLATFORM, PN 85335262-105, REF SRM 51-40-07-02-01 AND DWG 85310015, REV J, DATED JULY 2ND, 2015.  APPLIED FILLET SEAL OUTSIDE PERIPHERY OF BOTTOM PLATFORM, INSIDE CUT OUT EDGE AND INSIDE/OUTSIDE PERIPHERY OF MOISTURE DAM REF DWG 85310015, REV J, DATED JULY 2ND, 2015.
